# SDR CALA9700112

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3750 INCH CRACK IN LT WING UPPER TRAILING EDGE SKIN FORWARD OF NR 3 SPOILER SECOND HINGE FROM INBOARD. THE CRACK WAS STOP DRILLED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-30-4.
